MathSciNet Relay Station
MathSciNet bibliographic data
MR1795035 (2001i:20040) 20D15
Marcu, Dănuţ A note on $\pi$-nilpotent groups. Ricerche Mat. 49 (2000), no. 1, 137–141.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement